# SDR AALA20041136

- Difficulty date: November 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T560/15 SMOKE AND ELECTRICAL SMELL IN CABIN AT SEAT 13A.  LANDED DFW WITHOUT INCIDENT.  FOUND BURNED OUT LIGHT BULB AT ROW 12.  REPLACED LIGHT BULB, RAN ENGINES AND PACKS.  NO SMOKE OR FUMES NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
